Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
150 Doctors are Online

Bleeding after injecting boric acid in vagina for yeast infection. What could be the cause?

Mar 2016
User rating for this question
Very Good
Answered by

Practicing since : 2011
Answered : 3973 Questions
I have been taking boric acid at night injecting in my vagina to take away the yeast infection smell and the infection. This morning I woke up bleeding in the vagina am I using it to much?
Posted Mon, 25 Nov 2013 in Women's Health
Answered by Dr. S Patra 7 days later
Brief Answer: DETAILS ARE GIVEN BELOW. Detailed Answer: Hello, Thanks for writing to us. Followings are my comments: 1) Bleeding may be due to chronic yeast infection (vaginitis) or excess injecting of Boric Acid which can irritate the vaginal mucosa through toxic subs. You have to take adequate amount Boric acid after cleaning the genital area. Mild bleeding will stop automatically and nothing to worry. 2) ALTERNATIVE TREATMENT : a) You can take YOGURT (contains lactobacillus) by mouth or applied vaginally. b) Vaginal suppository or cream in combination with Clotrimazole, Clindamycin and Metronidazole. It is quite effective for prevention of recurrent infection. 3) PREVENTIVE MEASURES: a) Avoid too much douching or wiping the area. b) Wear cotton underwear and loosefitting pants or dresses. c) Change out of wet clothes as soon as possible. Keep the area dry. d) Stay out of hot tubs or very hot bath and eliminate other predisposing factors like hormone pills, antibiotic, steroid, stress etc. Hope, I have answered your query. If you need any clarification, you can freely ask me. Wish your good health and take care yourself. Regards, Dr Soumen For future query, you can directly approach me through WWW.WWWW.WW
Above answer was peer-reviewed by
Follow-up: Bleeding after injecting boric acid in vagina for yeast infection. What could be the cause? 37 hours later
so I shoud not take hot baths? and is my topalmax a trigger for yeast infection? it is medication I take. Because I was told to get into a sauna and sweat the toxic out of me.
Answered by Dr. S Patra 1 hour later
Brief Answer: FOLLOW THE GUIDELINE. Detailed Answer: Hello, Thanks for follow up query. 1) You should avoid hot baths or tubs which can trigger the infection and keep the genital area always dry. 2) TOPAMAX (Topiramate) can be taken as per prescription and it doesn't trigger yeast infection. It is quite safe. 3) In my opinion, you should stop Suana-Sweat bath and cold water bathing will be quite helpful for overall relaxation & soothing effect. 4) You must clean the genital area and vaginal portion with lukewarm water before applying boric acid or other vaginal suppository. 5) You would take anti-oxidant supplements (like Vitamin-E/ C, Wheat germ oil, Selenium, Lycopene, Zinc etc) with your regular diet to prevent recurrent yeast infection and eliminate their toxic products. Hope, I have guided you properly. If you don't have other query, you can close the discussion. All the best. Good luck. Regards, Dr Soumen
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor